liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Bounded Tree-Width and CSP-Related Problems
Linköping University, Department of Computer and Information Science, TCSLAB - Theoretical Computer Science Laboratory. Linköping University, The Institute of Technology.
Linköping University, Department of Computer and Information Science, TCSLAB - Theoretical Computer Science Laboratory. Linköping University, The Institute of Technology.
2007 (English)In: Algorithms and Computation: 18th International Symposium, ISAAC 2007, Sendai, Japan, December 17-19, 2007. Proceedings / [ed] Takeshi Tokuyama, Springer Berlin/Heidelberg, 2007, 632-643 p.Chapter in book (Refereed)
Abstract [en]

We study the complexity of structurally restricted homomorphism and constraint satisfaction problems. For every class of relational structures C , let LHom be the problem of deciding whether a structure A Î CA has a homomorphism to a given arbitrary structure B, when each element in A is only allowed a certain subset of elements of B as its image. We prove, under a certain complexity-theoretic assumption, that this list homomorphism problem is solvable in polynomial time if and only if all structures in C have bounded tree-width. The result is extended to the connected list homomorphism, edge list homomorphism, minimum cost homomorphism and maximum solution problems. We also show an inapproximability result for the minimum cost homomorphism problem.

Place, publisher, year, edition, pages
Springer Berlin/Heidelberg, 2007. 632-643 p.
Series
Lecture Notes in Computer Science, ISSN 0302-9743 (print), 1611-3349 (online) ; 4835
Keyword [en]
Computational complexity - constraint satisfaction - homomorphism - relational structure - inapproximability
National Category
Computer Science
Identifiers
URN: urn:nbn:se:liu:diva-40859DOI: 10.1007/978-3-540-77120-3_55Local ID: 54335ISBN: 978-3-540-77118-0 (print)ISBN: 3-540-77118-2 (print)ISBN: e-978-3-540-77120-3 OAI: oai:DiVA.org:liu-40859DiVA: diva2:261708
Available from: 2009-10-10 Created: 2009-10-10 Last updated: 2017-02-23Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textfind book at a swedish library/hitta boken i ett svenskt bibliotek

Authority records BETA

Färnqvist, TommyJonsson, Peter

Search in DiVA

By author/editor
Färnqvist, TommyJonsson, Peter
By organisation
TCSLAB - Theoretical Computer Science LaboratoryThe Institute of Technology
Computer Science

Search outside of DiVA

GoogleGoogle Scholar

doi
isbn
urn-nbn

Altmetric score

doi
isbn
urn-nbn
Total: 63 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf